Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


A couple of Silly Questions
Sep 21, 2005

I am on Sustiva and Truvada, almost 6 weeks no side effects (touch wood) get labs on done on 9/19. Question 1: My Truvada instructions say to take 1 to 2 hours after meals. I take both pills before going to bed and two hours after meal time, whic means my time will vary by anywhere from 10 to 30 minutes ie one night at 11, the next at 11:15, then 11:30, then 11: then 11:20...you get the idea, is this bad, shold I just take them at 11:00 every night regardless of when I finish my evening meal (usually between 8:30 and 9:30). Question 2: Part of my work out routine is swimming laps, for a few reasons just started swimming after about a 3 month hiatus. I usually swim at night from 9:30 to 10:30, then meds at between 11 and 11:30. Any reaction or interference from the chlorine and other chemicals ingested and absorbed from the swimming pool water ?

Response from Dr. Young

Thanks for your post.

It's good to hear that your tolerating your treatments well. The Truvada/Sustiva that your taking should work well for a long time. I wouldn't stress much about the small variation in your dosing, the medications can be taken without such precision in timing.

Lastly, I'm not aware of any issues with swimming (or pool chemicals) and your meds.

Keep up the adherence and exercise. Let us know how your doing from time to time. I'm sure that many of our newbie readers will be interested. BY



Previous
Epzicom/norvir/Reyataz
Next
AIDS treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement